Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 164, NWS San Francisco Bay Area, CA

October 19, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Oct 19, 2012, 2:43 AM PDT. It took effect at Oct 19, 2012, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2012, 2:43 AM PDT (09:43 UTC)
In effect from
Oct 19, 2012, 2:00 PM PDT
Expired
Oct 19, 2012, 8:35 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WHUS76 KMTR 190943
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 AM PDT FRI OCT 19 2012


PZZ530-191745-
/O.CAN.KMTR.SC.Y.0163.000000T0000Z-121019T1200Z/
/O.NEW.KMTR.SC.Y.0164.121019T2100Z-121020T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191745-
/O.NEW.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-191745-
/O.NEW.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-191745-
/O.NEW.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-191745-
/O.NEW.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING AND CONTINUE THROUGH AT LEAST SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-191745-
/O.NEW.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING AND CONTINUE THROUGH AT LEAST SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
253 
WHUS76 KMTR 191537
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
837 AM PDT FRI OCT 19 2012

PZZ570-192345-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-192345-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-192345-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-192345-
/O.CON.KMTR.SC.Y.0164.121019T2100Z-121020T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-192345-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND CONTINUE THROUGH AT LEAST SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-192345-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
837 AM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND CONTINUE THROUGH AT LEAST SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
473 
WHUS76 KMTR 192127
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
227 PM PDT FRI OCT 19 2012

PZZ560-200530-
/O.EXB.KMTR.SC.Y.0165.121020T2100Z-121021T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-200530-
/O.EXB.KMTR.SC.Y.0165.121020T2100Z-121021T1200Z/
MONTEREY BAY-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-200530-
/O.EXT.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 11 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200530-
/O.EXT.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
POINT ARENA TO POINT REYES TO 10 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 11 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-200530-
/O.EXT.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 11 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200530-
/O.EXT.KMTR.SC.Y.0165.121020T1500Z-121022T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 5 PM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY
  SATURDAY MORNING AND CONTINUE THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-200530-
/O.EXT.KMTR.SC.Y.0165.121020T1500Z-121022T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 5 PM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND CONTINUE THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200400-
/O.CON.KMTR.SC.Y.0164.000000T0000Z-121020T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
227 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
008 
WHUS76 KMTR 200335
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
835 PM PDT FRI OCT 19 2012

PZZ530-200445-
/O.CAN.KMTR.SC.Y.0164.000000T0000Z-121020T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WESTERLY WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND ARE
EXPECTED TO CONTINUE DECREASING OVERNIGHT.

$$

PZZ570-201145-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201145-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
POINT ARENA TO POINT REYES TO 10 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-201145-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121021T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
11 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND PERSIST THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201145-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121022T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND CONTINUE THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-201145-
/O.CON.KMTR.SC.Y.0165.121020T2100Z-121021T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY AFTERNOON. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-201145-
/O.CON.KMTR.SC.Y.0165.121020T1500Z-121022T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
5 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY MORNING AND CONTINUE THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-201145-
/O.CON.KMTR.SC.Y.0165.121020T2100Z-121021T1200Z/
MONTEREY BAY-
835 PM PDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT EARLY 
  SATURDAY AFTERNOON. WINDS WILL THEN INCREASE TO 20 TO 30 KT 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 10:28 PM PDT, 4 hours 15 minutes earlier.

Area forecast discussion, Oct 18, 10:28 PM PDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1028 PM PDT THU OCT 18 2012

.DISCUSSION...AS OF 9:20 PM PDT THURSDAY...WARM TEMPERATURES
CONTINUE ACROSS THE REGION THIS EVENING AFTER A RECORD BREAKING
WARM DAY. TEMPERATURES AT THIS HOUR REMAIN IN THE 60S TO LOW 70S
IN MOST LOCATIONS INLAND AS WELL AS NEAR THE COAST. NUMEROUS BAY
AREA LOCATIONS SET NEW HIGH TEMPERATURE RECORDS FOR THIS DAY
INCLUDING SAN FRANCISCO AIRPORT THAT REACHED 86 DEGREES THIS
AFTERNOON BREAKING ITS PREVIOUS RECORD OF 85 SET BACK IN 1988.
OTHER RECORDS INCLUDE OAKLAND AIRPORT AND OAKLAND DOWNTOWN THAT
TOPPED OUT AT 87 DEGREES BREAKING THEIR PREVIOUS RECORDS OF 84
AND 83 SET BACK IN 1974...RESPECTIVELY. MOUNTAIN VIEW WARMED UP
TO 89 DEGREES BREAKING ITS PREVIOUS RECORD OF 87 SET BACK IN
1995. (SEE...SFORERMTR FOR A COMPLETE LIST OF RECORDS).

ALSO OF INTERESTED IS THE SOUTHERLY SURGE THAT PROPAGATED UP THE
COAST EARLIER TODAY. GRADIENTS ALONG THE COAST AS WELL AS THE
OFFSHORE BUOYS DEPICTED THE SURGE NICELY AS THEY WENT FROM LIGHT
OFFSHORE TO LIGHT ONSHORE AND WINDS SWITCHED AROUND TO THE SOUTH AS
THE SURGE MOVED NORTHWARD. INITIALLY THE SURGE WAS ABNORMALLY CLOUD
FREE HOWEVER AS THE EVENING PROGRESSED CLOUDS BEGAN TO FILL IN
ALONG THE COAST. NO DOUBT THAT LOW CLOUDS WILL REDEVELOP AND
FILL IN OVERNIGHT RESULTING IN SIGNIFICANTLY COOLER TEMPERATURES
ALONG THE COAST ON FRIDAY. A RETURN OF THE ONSHORE FLOW WILL ALSO
AID IN DRIVING TEMPERATURES DOWN AS THE COOLING TREND TAKES HOLD
AHEAD OF A RAIN PRODUCING SYSTEM SLATED TO ARRIVE MONDAY.

FORECAST REMAINS ON TRACK...NO UPDATES AT THIS TIME.

IN THE LONGER RANGE...MODELS REMAIN IN GENERALLY GOOD AGREEMENT IN
SHOWING LARGE-SCALE COOL UPPER LEVEL TROUGH DEVELOPMENT ALONG THE
WEST COAST THE FIRST PART OF NEXT WEEK ALONG WITH INCREASING
CHANCES OF RAIN FOR US. ALTHOUGH THERE HAVE BEEN APPRECIABLE RUN-
TO-RUN AND BETWEEN MODEL DIFFERENCES IN THE DETAILS...LATEST GFS
AND ECMWF DETERMINISTIC SOLUTIONS ARE IN GOOD AGREEMENT IN
BRINGING RAIN SOUTHWARD INTO THE NORTHERN PORTION OF OUR DISTRICT
LATE SUNDAY NIGHT...AND INTO THE HEART OF THE SF BAY AREA MONDAY
MORNING. HAVE ALSO NOTED TIGHT CLUSTERING OF GFS ENSEMBLE MEMBER
500 MB HEIGHT SOLUTIONS CONSISTENT WITH THIS WHICH FURTHER
INCREASES CONFIDENCE. WITH AFTERNOON PACKAGE HAVE INCREASED POPS
INTO THE LIKELY RANGE SOUTH TO AROUND SFO FOR MONDAY.

IT THEN APPEARS A SERIES OF SUBSEQUENT DISTURBANCES WILL ROTATE
THROUGH THE LARGER-SCALE TROUGH AND CONTINUE COOL AND UNSETTLED
WEATHER CONDITIONS WITH RAIN CHANCES AT TIMES ACROSS OUR DISTRICT
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...BUT DIFFICULT TO PIN
DOWN THIS FAR IN ADVANCE EXACTLY WHEN THESE INTERVALS OF RAIN
AND/OR SHOWERS WILL OCCUR.

&&

.AVIATION...AS OF 10:15 PM THURSDAY...STRATUS IS NOW DEVELOPING AT
A FASTER PACE...A BIT FASTER THAN WHAT FORECAST MODELS WERE INDICATING
OVER THE LAST DAY OR TWO. TAKING THIS INTO ACCOUNT HAVE DECIDED TO
BUMP UP ARRIVAL TIMES OF STRATUS AT AREA TERMINALS.

VICINITY OF KSFO...SURFACE WINDS HAVE SETTLED DOWN RECENTLY AND
THE STRATUS IS NOT TOO FAR AWAY. IFR CEILINGS ARE POSSIBLE AS
EARLY AS 09Z. VFR IS FORECAST TO RETURN ON FRIDAY BY 18Z.

KSFO BRIDGE APPROACH...EXPECT STRATUS TO FILL IN THE APPROACH
OVERNIGHT WITH CLEARING RETURNING BY LATE FRIDAY MORNING.

MONTEREY BAY AREA TERMINALS...STRATUS IS FORMING MUCH FASTER THAN
EXPECTED. KSNS NOW REPORTS BKN014. WILL AMEND TAFS TO ACCOUNT FOR
RAPID CHANGES.

&&

.MARINE...AS OF 4:50 PM THURSDAY...WILL BE LOOKING AT SOME GRID
UPDATES TO BUMP UP THE WINDS ESPECIALLY FOR THE SAN FRANCISCO BAY
WATERS TONIGHT. SMALL CRAFT ADVISORY FOR SFO BAY WATERS WILL BE
ISSUED.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...SF BAY

&&

PUBLIC FORECAST: CW
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Oct 18, 2:56 AM PDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
256 AM PDT THU OCT 18 2012

CAZ507-511-181500-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
256 AM PDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY

PERSISTENT OFFSHORE FLOW HAS LED TO BREEZY WINDS AND VERY
LOW RELATIVELY HUMIDITIES. AS A RESULT...A RED FLAG WARNING IS IN
EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS THROUGH MID
MORNING TODAY (SEE SFORFWMTR FOR DETAILS).

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH THE REGION EARLY NEXT WEEK
BRINGING A CHANCE FOR RAIN.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 6:17 PM PDTSmall Craft AdvisoryMTR8 hr
Oct 19, 2:43 AM PDTSmall Craft AdvisoryMTR66 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.